# SDR SWI2024F01107

- Difficulty date: June 16, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY INTERNAL STRUCTURE MACHINED FITTING (LBL24) (SH670-33390-1) CORROSION AROUND SCREW HOLES (C-CHECK RO 10/7/2024) (FILED CLOSED)FORWARD BAGGAGE BAY, INTERNAL STRUCTURE, MACHINED FITTING AT LBL24 (SH670-33390-1) REPLACED IAW CRJ 700 SRM 51-42-21-001-001-A01, AND CRJ 700 SRM 51-42-22-001-001-A01 AND REFERENCE DWG SH670-33600 REV. AD FOR FASTENER TYPE. SKY CARD 51-900-1002-SKY-(CL600-2C10)ACCOMPLISHED. SEE ATTACHED CONTINUATION CARD FOR DETAILS.
